# SDR DALA2014070103857

- Difficulty date: June 17, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 927-946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT PRODUCTION DOUBLER BETWEEN STA Y=927-946 AND STA X=54 TO 60 AT PAX CABIN.  CUSP WEB REPLACED IAW SRM 5305K, FIG 131, PREVIOUS WEB WAS REMOVED, NEW.  CUSP WEB WAS FABRICATED, REPAIR PARTS TREATED PAINTED AND INSTALLED IAW SRM 53-05, FIG 131 AND 51-10-3 AND 51-30-2 PRIMARY STRUCTURE CORROSION LEVEL 2.   CUSP WEB REPLACED IAW SRM 5305, FIG 131 PREVIOUS WEB WAS REMOVED, NEW CUSP WEB WAS FABRICATED REPAIR   PARTS TREATED PAINTED AND INSTALLED IAW SRM 53-05, FIG 131 AND 51-10-3 AND 51-30-2.
